Dizzy spells

tasha_111
tasha_111 Member Posts: 2,072
Hi, me again....

After I finished Chemo and rads I started getting the 'Odd dizzy spell' I just put it down to chemo brain. But now, the chemo brain is not anywhere near as bad as it was but the dizzy spells/headaches and nausea are getting much worse. Started of with this for probably 15 minutes once a month. Now I am getting scared, this is the worst and longest yet, 3 days and counting. They all come at the same time, but this is the first time they have lasted more than half a day. Of course all my docs are off for the holidays so I can't get an appointment with anyone for a while. Thanks Julia X

Comments

  • slickwilly
    slickwilly Member Posts: 334
    tasha_111
    Julia. I am not a doctor so I can only tell you what I have faced and what you might have checked. You might want to have your inner ear checked by an ENT for an infection. Yeast infections of the inner ear are not uncommon after cancer treatments or the use of antibiotics. It took an ENT to find mine and a simple spray of powder to cure it. And it didn't act like a normal painful ear infection where the drum hurt. It seemed to come and go like yours. Best of luck Slickwilly
  • tasha_111
    tasha_111 Member Posts: 2,072

    tasha_111
    Julia. I am not a doctor so I can only tell you what I have faced and what you might have checked. You might want to have your inner ear checked by an ENT for an infection. Yeast infections of the inner ear are not uncommon after cancer treatments or the use of antibiotics. It took an ENT to find mine and a simple spray of powder to cure it. And it didn't act like a normal painful ear infection where the drum hurt. It seemed to come and go like yours. Best of luck Slickwilly

    Slickwilly
    Thank you, It was just starting to cross my addled brain that it might be inner-ear related and thank you so much for suggesting what to ask for. I didn't know this was common after chemo, but it makes sense to me.... Thanks again. Julia